# SDR REXA2016052700942

- Difficulty date: May 27, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 19,608 hours, 12,449 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1051-1088
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L, BETWEEN FS 1051 & 1088 HAS CORROSION AROUND RIVETS.   REPAIRED THE STRINGER IAW EA CRJ953-04410.
